Jackson's theorems in L2

  • V. A. Yudin
Article
  • 26 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. Ya. Khinchin, Continued Fractions [in Russian], Nauka, Moscow (1978).Google Scholar
  2. 2.
    V. A. Yudin, “Diophantine approximations in extremal problems in L2,” Dokl. Akad. Nauk SSSR,251, No. 1, 54–57 (1980).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • V. A. Yudin
    • 1
  1. 1.Moscow Energy InstituteUSSR

Personalised recommendations